# SDR DALA2024121711785

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 73,949 hours, 28,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6599577) CABIN EMERGENCY SEAT LIGHTS INOP ROWS 19-22. REMOVED AND REPLACED EMERGENCY CABIN LIGHTING BATTERY PACK THAT POWERS EMERGENCY SEAT LIGHTS ROW 19-22, LOCATED IN SEAT ROW 23. OPS CHECKED EMERGENCY LIGHTS. CHECKED GOOD.
